# SDR SWAA2018032820780

- Difficulty date: March 26, 2018
- Submitted: March 28, 2018
- Operation: Air carrier
- Aircraft: N8705Q
- Make and model: Boeing 737-8
- Aircraft serial: 42558
- Aircraft time: 1,734 hours, 808 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Part number: P4010021
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FORWARD OUTBOARD FLASHLIGHT INOPERATIVE.   R & R THE BATTERY PACK IAW MM.
